Twelve years ago I had a double bypass operation to deal with major blockages of the cardiac arteries.
I began taking statins about six months earlier after the first consultation with the cardiologist.
Within a month of the operation I became quite weak and a blood test showed that almost every blood component was far below normal; for example I had hardly any testosterone and no iron stores.
Iron supplements fixed the iron within a few weeks.
Over the past eight years I have complained of a lack of energy, and
eventually breathing difficulties when walking and bending to pick things up off the floor. I could still manage to walk 9km about four times a week on flat ground.
In late January - February this year I had what were eventually categorised as mild heart attacks. An angiogram showed the heart was the same as before the bypass, and the third artery which didn't figure in the bypass (it is behind the heart) is blocked as are the extremities of the other arteries. The opinion was that there was no surgical action as a practical option.
I had a cholesterol value of 3 at the time of the angiogram (late May) and it had risen to 6 by the end of July. I am due for another reading in December and I suspect it will have gone down again due to the HT.
Given that I had taken statins for almost 13 years I figured I had nothing to lose by stopping. I considered a number of options such as HT and here I am.
Since the bypass I have described my condition as mostly dead, and I have revised that since stopping the statins.
Incidentally, I have been logging my waking temperature as per the Barnes Basal temperature test and it sits at 36C, which indicates a suboptimal thyroid. I would not be surprised if that clears up too with the HT. If not, some time down the track I'll get some porcine thyroid preparation for that, depending on how you think it will work with the HT.
What is strange is that the prevailing medical opinion was that there must be an underlying cause, and none sought that cause.
My late daughter had a congenital heart defect - Eisenmenger's Complex- a hole in the heart and pulmonary hypertension. I have a similar but smaller hole in my heart and a leaky valve which she apparently inherited from me. The Cardiologist does not think these are the source of my condition. Whatever, I think I am on track now.
I do have some gas/diarrhea, but am reducing the A9 accordingly to one scoop at a time until that passes.
Anyway Owen, that's the story
A. O. Australia
Maybe long, but important. You describe a classic vitamin coenzyme Q10 deficiency. In your case a vitamin - as the statins would have interfered with your body's ability to make this substance, which is absolutely required for energy. In my opinion, the statins were slowly klling you, and I am happy you finally have stopped them. (Wow, 13 years?!?)
I have no doubt your health will improve, and perhaps even your blockages
will reverse on the Pauling protocol as contained in the Tower products.
I forget, tell me how much CoQ10 do you now supplement?
There probably isn't sufficient CoQ10 in A-9 to overcome 13 years of statins. Until you get your energy back, I would recommend adding 400 to 600 mg of coQ10. Take throughout the day with meals, that is with fats (e.g. organic peanut butter) as bile is needed to absorb CoQ10 in the digestive tract. In fact, take the CoQ10 with Omega/3 oils.
Also, you mentioned low testosterone. Were you prescribed testosterone?
So my prediction is that a combination of what you are taking, stopping drugs that block your own endogenous product of CoQ10, and supplementing high CoQ10 for several months, will give you new life.
Let me know.